# SDR SIMA2020091505005

- Difficulty date: September 5, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BAGGAGE DOOR LOWER FWD WEBBING.  C/A INSTALLED REPAIR DOUBLER AND NUTPLATE ON BAGGAGE DOOR LOWER FWD WEBBING, IAW EMB145 SRM 51-40-02.
